# SDR DALA1051146304

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 902,392 hours, 11,390 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE 2 AFT LT EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  MX REPLACED THE POWER SUPPLY. OPS CHECK WAS GOOD.
